Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Persistent acne problem, increase in irritation and body allergies, no improvement with allopatic and ayurvedic medicines. What is the effective remedy?

I am from chennai, 36years, Female, past 8 months i have acne problems, i intake alopathy medicine (sotret - weekly 3 days, cyomin - monthly 10days) this medicine continue 2months, but not clear the pimples and irritation and allergy increased the body also. And i went to the ayurvedic medicine centre Herbzalive, and they gave the medicine (Maha Manjishthadi kadha (syrup), tab. Dermaclin, Iobine - 3times a day) i already used past 80 days till not clear the pimples day by day increase the pimples. pls suggest the best medicine for curable for acne. Thanks.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
it is oily skin
keep skin dry
no oily soaps creams ointments shampoo
non oily greesy and non fatty food
doxycyclin 100 mg bd for 5 days and sos if infective
lot of warm water
apply clindamycin gel tds calamine od
tretinoic acid gel night and after tretinoic acid application switch off light as it reacts with light
do for 3 months
ADD ANTIALLERGIC FOR ITCH
IF YOU CAN WITHDRAW MILK AND DIARY FOR 3 MONTHS WILL GET BETTER AND LONG LASTING EFFECTS
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor